# SDR F3LA99012

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED A .125 INCH CRACK ON RIGHT WING UPPER WING SKIN AT NR 5 SPOILER CENTER HINGE.  MAINTENANCE REPAIRED PER SRM 57-30-1, FIG 4, DETAIL 7.  (M)
